MathSciNet Relay Station
MathSciNet bibliographic data
MR2761355 35R11 (26A33 33E12)
Samuel, M. S.; Thomas, Anitha On fractional Helmholtz equations. Fract. Calc. Appl. Anal. 13 (2010), no. 3, 295–308.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement